# SDR MALA030281

- Difficulty date: May 23, 2003
- Submitted: May 28, 2003
- Operation: Air carrier
- Aircraft: N106XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A106
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23080031
- Part serial: OFF9531
- Condition: Failed
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF OF FLIGHT NR 3388, LT GEN OVERTEMP LIGHT ILLUMINATED AFTER TAKEOFF.  QRH ADVISED MAINTENANCE.  AIR RETURN TO MSP.  MAINTENANCE REPLACED LT STARTER/GEN AS PER TASK CARD 243103 P/N 23080-031, S/N OFF 9531, S/N ON 3595.  OPS CHECK GOOD.
